Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 1, NWS Corpus Christi, TX

March 6, 2008Goliad County, Texas

NWS Corpus Christi, TX issued this tornado warning at Mar 6, 2008, 12:05 PM CST for Goliad County, Texas. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 6, 2008, 12:05 PM CST (18:05 UTC)
Expired
Mar 6, 2008, 12:30 PM CST
In force
25 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County Goliad County, TX

The radar

The Austin/San Antonio radar (KEWX), 110 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 6, 12:21 PM CSTHAIL 0.5Weesatche, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 6.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2008-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2008-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
719 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KCRP 061807
TORCRP
TXC175-061830-
/O.NEW.KCRP.TO.W.0001.080306T1805Z-080306T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1205 PM CST THU MAR 6 2008

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL GOLIAD COUNTY IN SOUTH TEXAS

* UNTIL 1230 PM CST

* AT 1156 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES EAST OF
  CHARCO...OR ABOUT 9 MILES NORTHWEST OF GOLIAD...MOVING NORTH AT 15
  MPH.

* THE TORNADO WILL BE NEAR...
  6 MILES WEST OF WEESATCHE BY 1225 PM CST...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 2866 9764 2880 9764 2881 9760 2891 9747
      2891 9746 2894 9742 2894 9741 2892 9739
      2865 9743
TIME...MOT...LOC 1805Z 184DEG 14KT 2876 9753

$$

MJG
1 follow-up statement
000 
WWUS54 KCRP 061824
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1223 PM CST THU MAR 6 2008

TXC175-061830-
/O.CON.KCRP.TO.W.0001.000000T0000Z-080306T1830Z/
GOLIAD-
1223 PM CST THU MAR 6 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CST FOR NORTH
CENTRAL GOLIAD COUNTY...

AT 1220 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS 
STORM WAS LOCATED 7 MILES WEST OF WEESATCHE...OR ABOUT 11 MILES 
SOUTH OF YORKTOWN...MOVING NORTH AT 15 MPH.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING 
FOR THE COASTAL BEND OF TEXAS.

LAT...LON 2866 9764 2880 9764 2881 9760 2891 9747
      2891 9746 2894 9742 2894 9741 2892 9739
      2865 9743
TIME...MOT...LOC 1823Z 184DEG 14KT 2883 9752

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Mar 6, 11:16 AM CST, 49 minutes earlier.

Area forecast discussion, Mar 6, 11:16 AM CST, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1116 AM CST THU MAR 6 2008

.UPDATE...KCRP VAD WIND PROFILE SHOWS SOUTHERLY FLOW UP TO ABOUT 7
KFT WITH SOME BACKING OF THE NEAR SURFACE FLOW. 16Z MSAS ANALYSIS
SHOWS THE SURFACE LOW SOUTH OF LAREDO WITH AN INVERTED TROUGH AXIS
TO THE NORTH TOWARD COTULLA. THE COLD FRONT WAS LOCATED JUST NORTH
OF THE FORECAST AREA WITH THE WESTERN END OF THE COLD FRONT MOVING
DOWN THE RIO GRANDE INTO THE WESTERN PORTIONS OF WEBB COUNTY ATTM.

IT LOOKS LIKE THE 12Z RUC HAS A PRETTY GOOD HANDLE OF THE EVOLUTION
OF THE LOW LEVEL FLOW WHICH LOOKS SIMILAR TO THE UKMET FROM YESTERDAY
KEEPING THE SURFACE LOW TO THE SOUTH OF THE FORECAST AREA AND LOW
LEVEL FLOW BACKING OVER THE COASTAL BEND TO MORE EASTERLY. 12Z RUC
ALSO SHOWS THE 85H LOW MOVING JUST SOUTH OF THE FORECAST AREA AND
KEEPING THE WARMER TEMPS/INVERSION TO THE SOUTH. HAVE MOVE POPS
UP FOR THE SOUTHERN COASTAL BEND. ALSO EXPECT SEVERE THUNDERSTORM
THREAT WILL BE A LITTLE FURTHER TO THE SOUTHWEST...GENERALLY TO
THE NORTHEAST OF A KINGSVILLE TO TILDEN LINE FOR THIS AFTERNOON.

WATER VAPOR IMAGERY SHOWS A SHORT WAVE TROUGH MOVING ACROSS
COAHUILA. 0-6 KM SHEAR WILL CONTINUE TO INCREASE THROUGH THIS
AFTERNOON. AIRMASS IS BECOMING MODERATELY UNSTABLE WITH CAPE
VALUES LIKELY AROUND 1500 J/KG. 0-3 KM HELICITY WILL INCREASE
IN ZONE AHEAD OF THE SURFACE LOW THAT MOVES EAST-NORTHEAST TOWARD
THE MID-COAST REGION IN ADVANCE OF THE FRONT. THERE WILL BE WINDOW
FOR ISOLATED TORNADO THREAT AHEAD OF THE SURFACE. MAIN SEVERE
THREAT SHOULD BE LARGE HAIL ESPECIALLY WITH ACTIVITY ELEVATED
ABOVE THE FRONTAL BOUNDARY.

THE COLD FRONT WILL BE SAGGING INTO THE NORTHERN PORTIONS OF THE
FORECAST AREA THIS AFTERNOON WITH TEMPS FALLING THROUGH THE 50S.
MADE SOME MODIFICATIONS TO THE MAX TEMPS AS A RESULT.

WENT AHEAD AN ISSUED A SMALL CRAFT ADVISORY FOR ALL OF THE
COASTAL WATERS FOR THIS EVENING BEHIND THE FRONT. WILL HAVE TO
LOOK AT POSSIBILITY OF GALE WARNING...ESPECIALLY WITH THE STRONG
COLD AIR ADVECTION BEHIND THE FRONT. MODELS SHOW 40-45 KNOT
NORTHWEST FLOW AT 925 MB.

&&

.PREV DISCUSSION... /ISSUED 408 AM CST THU MAR 6 2008/

SHORT TERM (TODAY THROUGH FRIDAY)...A POSITIVE TILTED TROUGH AXIS
CURRENTLY SAGGING SWD ACROSS THE SRN ROCKIES WL PUSH INTO TEXAS AND
OKLAHOMA THIS AFTN/EVE.  MEANWHILE...SFC LOW PRESSURE WL TRACK FROM
THE RIO GRANDE RGN EWD TWDS THE COAST BY LATE THIS AFTN.  THIS AREA
OF LOW PRESSURE WL DRAG A DRYLINE ALONG WITH A COLD FNT EWD DURING
THE DAY TDA.  WITH THE MOISTURE PROFILE BECOMING BETTER DEFINED
ALONG WITH DYNAMICS INCREASING THROUGHOUT THE DAY DUE TO THE
APPROACH OF THE TROUGH AXIS AND A JET TO OUR SOUTH...THE STAGE WL BE
SET FOR CONVECTION TDA.  GIVEN THE DECENT DIRECTIONAL SHEAR
PRODUCING HELICITIES ABV 250 M2/S2...BULK SHEAR VALUES ABV 50 KT AND
CAPES AT OR ABV 1500 J/KG THIS AFTN...THE POSSIBILITY OF A FEW SVR
STORMS WL EXIST ALONG AND TO THE NORTHEAST OF THE SFC LOW.  THIS IS
IN LINE WITH THE CURRENT SPC THINKING.  WL THUS MENTION THE
POSSIBILITY OF SVR WX ACROSS THE NORTHEAST AREAS FOR THIS AFTN.
PCPN WL END RATHER QUICKLY FROM SOUTHWEST TO NORTHEAST THIS AFTN AND
EARLY THIS EVENING AS THE SFC LOW AND TRAILING COLD FNT MOVE QUICKLY
EWD.  DRIER CONDITIONS WL THEN PREVAIL TNT AND FRI AS SUBSIDENCE
INCREASES.  A WIND ADVY MAY BE NEEDED ACROSS WEBB AND LASALLE
COUNTIES LATE THIS AFTN AND ACROSS THE REMAINDER OF THE CWA DURING
THE EVENING HOURS AS THE COLD AIR SURGES SWD ACROSS THE CWA.  THE
STRONG WINDS WL CONTINUE THROUGH FRI...ESPECIALLY OVER THE EAST AS
EXCELLENT MIXING AND DECENT CAA CONTINUES.  GENERALLY LEANED TWDS
THE ETA MOS TEMPS THROUGH THE FCST PD.

MARINE (TODAY THROUGH FRIDAY)...MODERATE ONSHORE FLOW WL PREVAIL
TDA IN ADVANCE OF THE APPROACHING LOW PRESSURE AREA.  HIGH-END SMALL
CRAFT ADVISORY CONDITIONS ARE EXPECTED BEHIND THE COLD FNT WHICH WL
SWEEP THROUGH THE WATERS BETWEEN 22Z AND 04Z TDA.  GALE FORCE GUSTS
WL ALSO BE POSSIBLE GIVEN THE STRONG PRESSURE RISES AND CAA BEHIND
THE FNT.  THESE CONDITIONS WL LINGER THROUGH FRI WITH A GRADUAL
DIMINISHMENT EXPECTED BY FRI AFTN.  SEAS WL LKLY BUILD TO 10 TO 13
FEET ACROSS THE OFFSHORE WATERS TNT BEFORE SLOWLY DIMINISHING BY FRI
AFTN.

AVIATION (TODAY THROUGH FRIDAY)...MVFR AND IFR CONDITIONS WL
CONTINUE TO DEVELOP THIS MORNING AS GULF MOISTURE THICKENS.  A SLOW
IMPROVEMENT IS EXPECTED FROM WEST TO EAST AS DRIER AIR BEHIND BOTH A
DRYLINE AND A COLD FNT PUSH EASTWARD DURING THE DAY.  THE FNT WL
PUSH THROUGH LRD BY NOON AND ACROSS THE REMAINDER OF THE TAF SITES
BETWEEN 20Z AND 23Z.  SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WL DEVELOP LATER THIS MORNING INTO THE AFTN HOURS
AHEAD OF THE FNT.  THESE SHOWERS AND THUNDERSTORMS WL PRIMARILY
AFFECT THE VCT TAF SITE.  STRONG NORTHWEST WINDS BEHIND THE FNT WL
INCREASE TO 20 TO 30 MPH WITH GUSTS TO 40 MPH POSSIBLE.  GENERALLY
VFR CONDITIONS ARE EXPECTED BEHIND THE FNT.

FIRE WEATHER (TODAY THROUGH FRIDAY)...STRONG NORTHWEST WINDS 15 TO
25 MPH WITH GUSTS TO 35 MPH ALONG WITH HUMIDITIES 30 PERCENT OR LESS
WL PRODUCE RED FLAG WARNING CONDITIONS ON FRIDAY.  WL GO AHEAD AND
ISSUE A FIRE WEATHER WATCH FOR THE ENTIRE COASTAL BEND FOR THE AFTN
HOURS ON FRIDAY.

LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...WINDS RELAX FRIDAY
NIGHT/SAT MORNING ALLOWING GOOD RADIATIONAL COOLING TO TAKE PLACE
UNDER CLR SKIES AND LOW DEWPOINTS. AM EXPECTING MN TEMPS TO BRIEFLY
LOWER TO THE FREEZING MARK ACROSS PORTIONS OF THE NRN CWA TOWARD
SUNRISE SAT MORN. RETURN FLOW THRU SAT RESULTS IN INCREASING
TEMPS/MOISTURE/CLOUDS THROUGH THE WEEKEND. MODELS ARE IN SOMEWHAT
AGREEMENT WITH DVLPG A LOW ACROSS AZ AND W TX ON MON BUT DIFFER
SLIGHTLY WITH PLACEMENT AND STRENGTH. REGARDLESS...MOISTURE SHOULD
DEEPEN AND COMBINE WITH A SHORT WAVE THAT IS EXPECTED TO MAINLY
EFFECT PLACES TO THE N...BUT KEPT MENTION OF SLGT CHC FOR NRN CWA.
BOTH ECMWF AND GFS SHOW INCREASING RAIN CHCS TUE AS THE UPPER SYSTEM
MOVES ACROSS TX. THE ECM IS FARTHER SW WITH THE UPPER LOW WHICH
WOULD BE MORE CONDUCIVE FOR PRECIP. FOR NOW GIVEN UNCERTAINTY IN
PLACEMENT AND STRENGTH OF SYSTEM...WILL ONLY GO SLGT CHC FOR TUE.
THE GFS KEEPS RAIN THRU WED BUT DOES SHOW WEAK RIDGING BETWEEN
EXITING SYSTEM AND NEXT UPPER SYSTEM. SO AM NOT MENTIONING PRECIP ON
WED EXCEPT NE WHERE EXITING SYSTEM COULD STILL BE A FACTOR. THU
LOOKS INTERESTING WITH ANOTHER COLD FRONT AND UPPER SYSTEM WITH LOTS
OF PRECIP AS ADVERTISED BY BOTH THE GFS AND ECMWF. WILL ONLY GO WITH
SLGT CHC FOR DAY 8 GIVEN THAT ITS DAY 8.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    79  39  62  37  71  /  50  20  10   0   0
VICTORIA          73  36  58  33  67  /  90  30  10   0   0
LAREDO            77  40  67  40  80  /  30  10   0   0   0
ALICE             79  36  64  33  74  /  40  10   0   0   0
ROCKPORT          73  42  59  42  69  /  60  30  10   0   0
COTULLA           69  33  64  31  76  /  50  10   0   0   0
KINGSVILLE        80  39  63  36  74  /  40  20   0   0   0
NAVY CORPUS       73  44  60  42  69  /  50  20  10   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
     FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...
     JIM WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN
     PATRICIO...VICTORIA.

GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 9 PM CST FRIDAY
     FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY
     TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO
     PORT OCONNOR...COASTAL WATERS BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS BAFFIN BAY TO PORT ARANSAS 20 TO
     60 NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO
     60 NM.

&&

TMT/89...UPDATE
Hazardous weather outlook, Mar 6, 11:32 AM CST, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1132 AM CST THU MAR 6 2008

GMZ230-235-250-255-270-275-TXZ229>234-239>247-070300-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1132 AM CST THU MAR 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

AN APPROACHING SURFACE LOW PRESSURE AREA AND ASSOCIATED COLD FRONT
WILL MOVE EAST ACROSS SOUTH TEXAS TODAY. AS THE LOW AND FRONT
INTERACT WITH INCREASING GULF MOISTURE...THUNDERSTORMS WILL BE THE
RESULT. DUE TO THE TURNING OF THE WINDS IN THE ATMOSPHERE AND THE
DEGREE OF INSTABILITY OF THE AIRMASS...THERE WILL BE A SLIGHT RISK
OF SEVERE THUNDERSTORMS THIS AFTERNOON MAINLY TO THE NORTHEAST OF A
KINGSVILLE TO TILDEN LINE. A FEW STORMS HAVE THE POTENTIAL OF
PRODUCING LARGE HAIL AND STRONG WINDS IN EXCESS OF 60 MPH. AN
ISOLATED TORNADO CANNOT BE RULED OUT EITHER. THE GREATEST THREAT
FOR SEVERE WEATHER WILL BE FROM NOON THROUGH 600 PM CST. AFTER
600 PM CST...THE THREAT FOR SEVERE WEATHER WILL RAPIDLY DIMINISH
AS COOLER AIR BEHIND A COLD FRONT SWEEPS ACROSS THE COASTAL BEND.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TONIGHT IN THE WAKE
OF THE STRONG COLD FRONT MOVING THROUGH THE COASTAL WATERS. WIND
GUSTS TO GALE FORCE WILL BE LIKELY OVER THE COASTAL WATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ON
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR PORTIONS OF THE COASTAL
BEND THIS AFTERNOON.

TMT/MB/TE

In the hours before

Special weather statement, Mar 6, 11:43 AM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1143 AM CST THU MAR 6 2008

TXZ230>234-061845-
BEE-GOLIAD-LIVE OAK-MCMULLEN-VICTORIA-
1143 AM CST THU MAR 6 2008

...STRONG THUNDERSTORM DEVELOPING ACROSS PORTIONS OF
BEE...GOLIAD...LIVE OAK...MCMULLEN AND VICTORIA COUNTIES...

AT 1136 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERAL STRONG THUNDERSTORMS BETWEEN VICTORIA AND COTULLA MOVING
NORTHEAST AT 10 MPH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THESE
STORMS. IN ADDITION...SEVERAL FUNNEL CLOUDS HAVE BEEN SPOTTED WITH
STORMS NEAR CHOKE CANYON RESERVOIR IN THE PAST HOUR.

MJG

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:04 AM CSTFire Weather WatchCRPAransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more17 hr
Mar 6, 12:01 PM CSTSevere Thunderstorm WarningCRPGoliad29 min
Mar 6, 12:15 PM CSTTornado WarningCRPJim Wells, Nueces45 min
Mar 6, 12:29 PM CSTSevere Thunderstorm WarningCRPGoliad17 min
Mar 6, 12:31 PM CSTSevere Thunderstorm WarningCRPBee44 min
Mar 6, 12:51 PM CSTSevere Thunderstorm WarningCRPGoliad39 min
Mar 6, 1:08 PM CSTSevere Thunderstorm WarningCRPNueces, San Patricio52 min
Mar 6, 1:41 PM CSTSpecial Marine WarningCRP94 min
Mar 6, 1:46 PM CSTSevere Thunderstorm WarningCRPNueces44 min
Mar 6, 2:01 PM CSTTornado WarningCRPNueces29 min
Mar 6, 2:09 PM CSTFlash Flood WarningCRPGoliad, Victoria2 hr
Mar 6, 2:19 PM CSTSevere Thunderstorm WarningCRPVictoria41 min
Mar 6, 2:23 PM CSTSevere Thunderstorm WarningCRPKleberg, Nueces52 min
Mar 6, 2:27 PM CSTSpecial Marine WarningCRP2 hr
Mar 6, 2:38 PM CSTTornado WarningCRPVictoria37 min
Mar 6, 2:47 PM CSTSevere Thunderstorm WarningCRPCalhoun, Goliad, Refugio, Victoria43 min
Mar 6, 3:19 PM CSTTornado WarningCRPKleberg26 min
Mar 6, 3:22 PM CSTRiver Flood WarningCRPCalhoun, Nueces, Victoria, Webb141 days
Mar 6, 3:28 PM CSTSevere Thunderstorm WarningCRPAransas, Refugio47 min
Mar 6, 3:38 PM CSTSpecial Marine WarningCRP2 hr
Mar 6, 4:12 PM CSTSevere Thunderstorm WarningCRPAransas, Calhoun33 min
Mar 6, 4:15 PM CSTSpecial Marine WarningCRP2 hr
Mar 6, 5:48 PM CSTSpecial Marine WarningCRP117 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.